Help! Hydrocodone + itching!

Discussion in 'General' started by Hanger18, Jun 6, 2004.

  1. sorry, but im having trouble finding info anwhere on this and im too messed up. i took about 4 hydro's a little while ago and i am itching really bad, everywhere. i dont know what else it could be. is it just an allergic reaction? what can i do? help! i cant calm down because im itching so bad, it is not fun at all
     
  2. nah, thats just the typical reaction to hydrocodone, unless its like an extreme rash itch feeling, but if its jus like that annoying feeling then ur jus experiencin the effects that most people do.
     
  3. I thought it was relatively common knowledge that lots of prescription pills can make ya itchy.
     
  4. Dude, You should probably kill yourself before the hydrocodone kills you...
     
  5. haha yeah, uh sorry about this thread, please kill it. i was really messed up and panicing, looking for any way to stop the itching
     
  6. Same here, that's the only downside to those.
     
  7. hydrocodone is fucking weak. i popped like 8 a few weeks ago and only got a buzz and a nasty headache
     
  8. My nose always seems to itch when I take hydrocodone.. Nothing else though..
     
  9. i was going thru my pills and popping a little of this and that all day. i was popping a shitload of vicodin ahh surgery pills but those hydrocodone didnt even hit me hard at all
     
  10. next time take your hydrocodone or any opiates for that matter with a double dse of benadryl (diphenhydramine)...being an antihistamine it will stop the itching sensations (hence one of the reasons its used for allergies) plus diphenhydramine & hydroxyzine are opiate potentiators, they lower the bodies tolerance to the pain killers... start small though, its easy to OD
     

  11. heheh me too. people always think im on coke because i keep rubbing it and sniffing.
     
  12. I do know the feeling of being woken up all the time because of itching from hydrocodone and oxycodone I spoke to my dr about it and he made me quit taking it due to the itching being a sever allergic reaction. benyadril should help but its not gonna keep it away my adivce is talk to yor dr n let him or her know whats going on.
     

Grasscity Deals Near You

Loading...

Share This Page